I’ve been on Cymbalta ever since it came out. Suddenly my depression is back. Not working?
I haven't heard of Cymbalta suddenly not working, it may be or it could be that your spirit is sinking deeper into depression and you need an additional medication such as abilify. That's what happened to me. It has made a profound difference in my mood.
Hi, Susan! Any antidepressant used long term can stop working eventually; the unscientific term for it is "poop out".
Discuss this with your doctor because some options are a dosage change, the addition of an add-on medication such as Abilify or Rexulti, and sometimes switching to a different medication.
Your not alone! This is a common occurrence.
Best regards, WildCat
I was on that horrible medicine for 11 plus years. They put me on it for pain.
Well, I was on 120 mg that whole time. All of a sudden when I took it I got brain zaps. My doctor said Cymbalta was not working any longer.We took 6 months to taper down.
I had side effects for about 4 more weeks. Not too bad. Anxiety was the worst, but that's gone now.
Now if I could lose the 50 pounds I put on, it would be great!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 days ago • 13 answers
Updated 3 Jan 2017 • 2 answers
Updated 9 Feb 2018 • 10 answers
Updated 19 Feb 2019 • 9 answers
Updated 18 Oct 2018 • 1 answer